# SDR ASAA2016040316221

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 9,737 hours, 3,126 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON AFTER RECALL, AFTER START.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST ON BOTH CONTROLLERS, REF AMM 21-61-00, TCV REF LIGHT ILLUMINATED.  RESET THE PACK/ZONE TEMP CONTROLLERS.  RAN LT PACK ON HIGH FOR 5 MINUTES, NO FAULTS.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, REF AMM 21-61-00, NO FAULTS.  FOUND THE FAULT TO BE INTERMITTENT.
